# SDR WVER2016011950201

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 33,238 hours, 23,332 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: CN6242038203
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET JUST AFT OF THE FWD LATCH ON THE LT UPPER TRANSCOWL IS CRACKED.
